# SDR DALA2015111107004

- Difficulty date: November 10, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 36,557 hours, 24,476 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON DESCENT, FUMES, LIGHT SMOKE AND MIST REPORTED BY F/A IN AFT CABIN AREA.  MAINTENANCE FOUND LT THRUST REVERSER STOW LINE LEAKING.  REPAIRED LINE IAW AMM.  OPERATION AND LEAK CHECKS OK.
